# SDR ASAA2013070695482

- Difficulty date: July 6, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 5,885 hours, 1,734 cycles
- System (JASC): 4990 · APU Oil System
- Part: Indicator
- Condition: Activated
- Location: Filter Element
- Component: Filter Element
- Component part number: 38809381
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOR PDC.  FOUND APU OIL FILTER RED BUTTON FOR OIL FILTER INDICATOR EXTENDED.  ACFT GROUNDED.  REPLACED APU LUBE FILTER ELEMENT INSP IAW AMM 49-91-12, NO DEFECTS NOTED.  INSP MAG DRAIN PLUG IAW AMM 49-91-81.  INST NEW O-RINGS, NO DEFECTS NOTED.  RESET APU OIL FILTER DPI INDICATOR.  RAN APU FOR DEFECTS, NO DEFECTS NOTED. APU OK FOR SERVICE.
